MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,3.5 MINI,30MM LGTH; PLATE, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW,3.5 MINI,30MM LGTH; PLATE, FIXATION, BONE
Model Number COMPR FT SCRW,3.5 MINI,30MM LGTH
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery during insertion the screw broke off inside the patient.The broken pieces were retrieved from patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint is confirmed.One unpackaged ar-8730-30h was received for investigation.No functional testing was performed because the received device was broken into three pieces.Upon visual evaluation, it was noted that the mini compression screw was broken into three pieces.One piece of the screw was damaged entirely, losing the thread geometry.No measurement was possible due to this event.Per drawing finish: anodize teal.It was noted that one out of the three returned pieces did not match the anodize color.The cause remains undetermined.

Brand Name
COMPR FT SCRW,3.5 MINI,30MM LGTH
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16385078
Report Number1220246-2023-06287
Device Sequence Number14831507
Product Code HRS
UDI-Device Identifier00888867127043
UDI-Public00888867127043
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW,3.5 MINI,30MM LGTH
Device Catalogue NumberAR-8730-30H
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer01/30/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown